# SDR A6WA200940124

- Difficulty date: March 15, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 17,329 hours, 15,493 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10024
- Part serial: 3978
- Condition: Failed
- Location: Te Flaps
- Part time: 5,571 hours, 5,324 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 41 DEGREES WHEN SELECTED TO 45 DEGREES.  BRAKE TEMPS 4,3,4,4. REMOVED AND REPLACED RT INBD OUTER FLAP ACTUATOR.  (K)
